Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 35, NWS Quad Cities, IA

June 22, 2016Henry County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2016, 7:30 PM CDT for Henry County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2016, 7:30 PM CDT (00:30 UTC)
Expired
Jun 22, 2016, 8:01 PM CDT
In force
31 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Henry County, IL

The radar

The Quad Cities radar (KDVN), 59 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 6:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2855 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
6.5
Supercell composite
30.6

Open this sounding in Storm Lab

The text

As transmitted.

826 
WUUS53 KDVN 230030
SVRDVN
ILC073-230130-
/O.NEW.KDVN.SV.W.0035.160623T0030Z-160623T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 PM CDT WED JUN 22 2016

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN NORTHWESTERN ILLINOIS...

* UNTIL 830 PM CDT

* AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ORION...OR
  10 MILES WEST OF CAMBRIDGE...MOVING EAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  KEWANEE...CAMBRIDGE...GENESEO...GALVA...ORION...ATKINSON...
  ANNAWAN...ANDOVER...WARNER...LYNN CENTER...OSCO...BISHOP HILL...
  OPHIEM...KEWANEE MUNICIPAL AIRPORT...HENRY COUNTY FAIRGROUNDS...
  GERMAN CORNER...ULAH...JOHNSON-SAUK TRAIL STATE PARK...
  SUNNY HILL ESTATES AND SUNNY HILL.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 13 AND
35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4123 8987 4116 8987 4121 9044 4142 9043
      4150 8986 4123 8986
TIME...MOT...LOC 0030Z 271DEG 28KT 4133 9038 

HAIL...1.25IN
WIND...<50MPH
 
$$

RP KINNEY
2 follow-up statements
270 
WWUS53 KDVN 230045
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CDT WED JUN 22 2016

ILC073-230130-
/O.CON.KDVN.SV.W.0035.000000T0000Z-160623T0130Z/
HENRY IL-
745 PM CDT WED JUN 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR HENRY COUNTY...

AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CAMBRIDGE...
MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  ATKINSON AROUND 805 PM CDT. 
  KEWANEE AND ANNAWAN AROUND 815 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BISHOP
HILL...OPHIEM...OSCO...KEWANEE MUNICIPAL AIRPORT...HENRY COUNTY
FAIRGROUNDS...MORRISTOWN...GERMAN CORNER...ULAH AND JOHNSON-SAUK
TRAIL STATE PARK.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 12 AND
35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4123 8987 4116 8987 4123 9039 4143 9037
      4150 8986 4123 8986
TIME...MOT...LOC 0045Z 271DEG 28KT 4133 9022 

HAIL...1.00IN
WIND...<50MPH
 
$$

RP KINNEY
763 
WWUS53 KDVN 230101
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
801 PM CDT WED JUN 22 2016

ILC073-230111-
/O.CAN.KDVN.SV.W.0035.000000T0000Z-160623T0130Z/
HENRY IL-
801 PM CDT WED JUN 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4123 8987 4116 8987 4123 9039 4143 9037
      4150 8986 4123 8986
TIME...MOT...LOC 0055Z 271DEG 28KT 4133 9005 

$$

RP KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:37 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 22, 6:37 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
637 PM CDT WED JUN 22 2016

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 304 PM CDT Wed Jun 22 2016

18Z surface analysis has a low near KCIN. A warm front ran southeast
from the low into southeast Iowa and southern Illinois. Several weak
boundaries were south of the warm front across Missouri and southern
Iowa. Dew points were in the 50s across the Great Lakes and upper
Midwest with 60s and 70s from the mid Mississippi Valley to the Gulf
Coast.

&&

.SHORT TERM...(THIS EVENING and Tonight)
ISSUED AT 304 PM CDT Wed Jun 22 2016

The question is when does convective initiation occur. The overnight
storms have created a stable layer of air which so far has prevented
any new convection from developing. Satellite trends show low level
clouds developing on top of the stable air across northern Iowa.

The special sounding done early this afternoon indicates the stable
air is quite deep. Thus the forecast for late this afternoon is
binary. Either no convection will occur OR significant severe
convection develops in the 5 to 7 PM time frame plus/minus an hour.

IF the current RAP trends are correct, convective initiation should
occur 4-6 PM roughly in the highway 20 corridor plus/minus 20 miles.
The individual discrete cells will rapidly grow upscale into an
organized severe thunderstorm complex early this evening and race
east southeast toward eastern Illinois and Indiana.

Based on what is being suggested by the RAP trends, the main severe
threat and thus most of the thunderstorm activity should be done
for a majority of the area between 9 and 10 PM.    ..08..

Later tonight, after the smoke clears, still a low chance at least
for some back building convection to try and tentacle it's way west-
southwest toward the eastern CWA after midnight, but short range
model solutions all really varying on this potential. Also, before
post-storm llvl northwest flow increases, a chance for some fog at
least in the northeastern CWA before dawn. Lows in the mid 60s in
the northwest, to the low 70s south.

.LONG TERM...(Thursday THROUGH next Wednesday)
ISSUED AT 304 PM CDT Wed Jun 22 2016

Thursday through Friday...weak sfc trof or backdoor front pushing
southwest acrs northeastern and eastern portions of the CWA may
generate some showers along it's convergent axis in those areas on
Thu. Otherwise a cooler day with highs being held in the 70s in the
north, low to mid 80s still along and south of I80. Clear out and
sfc wind drop off under a ridge of high pressure to make for a
seasonably cool night with lows in the 50s to low 60s. Some chance
for fog or ground fog in recent heavy rainfall areas. Southeasterly
return flow increases into Friday as the ridge migrates into the GRT
LKS...Fri highs in the low to mid 80s with some areas in the west
pushing the upper 80s. Still a low chc for some elevated warm air
advection type showers and storms later Friday night especially west
of the MS RVR.

Saturday and Sunday...A warm and more humid day Sat, with either air
mass type thunderstorms, or like the new 12z ECMWF suggests a warm
frontal type chance to produce some precip. Best dynamics combined
with building heat and humidity for MCS generation appears will take
place further north acrs the eastern Dakotas into MN possibly
tailing down into NW/N.Central IA late Sat afternoon and night. A
cool front associated with another seasonably strong ridge-riding
wave, will look to push southeast acrs the local area later Sat
night into Sunday but in a weakening fashion. Still, some showers
and storms possible of producing locally heavy rain may accompany
the front into the area. A nocturnal strong storm not out of the
question. Will advertise very warm temps again on Sunday, but much
will depend on convective debris and lingering precip during the
day.

Monday through next Wednesday...latest medium range solutions re-
establish broad upper ridging acrs the Rockies, with troffiness
settling down acrs the upper MS RVR Valley into the GRT LKS early
next week. Will advertise mainly dry and seasonable conditions acrs
the local area, but will have to watch the lee of the ridge acrs the
northwestern to central plains and MO RVR Valley that will act as a
storm track, some of which may clip at least the southwestern CWA by
Tue or Wed.    ..12..

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Thursday EVENING)
ISSUED AT 633 PM CDT Wed Jun 22 2016

MVFR conditions were across northeast Iowa and along the IL/WI
border. TSRA have developed since 21z/22 and are moving generally
east or just south of east. MVFR/VFR conditions will continue
through 06z/23 except in TSRA where IFR conditions are likely.
After 06z/23 MVFR conditions due to visibility will develop across
eastern Iowa and northern Illinois due to light winds. Conditions
will improve back to VFR after 14z/23.

&&

.HYDROLOGY...
Issued at 304 PM CDT Wed Jun 22 2016

Continue to watch the potential for river flooding due to the heavy
rains from early this morning. Have been getting a better idea of
the basin average rainfalls so confidence is increasing in the
forecasts downstream. However, there are some small feeder
tributaries that continue to rise so there remains some uncertainty.
The Cedar River at Conesville has either reached its crest or is
nearing it but there remains a lot of water coming down the channel
so the river will remain high even after it drops below flood stage.
From the confluence of the Iowa and Cedar Rivers and downstream, the
current data has lowered the forecasts a bit, thinking the runoff is
lower due to the ongoing dry conditions to this point and the crops
being able to take in some of the water. Will continue to watch
closely, but will continue the flood watch for these locations until
confidence to upgrade or cancel occurs.

&&

.DVN Watches/Warnings/Advisories...
IA...Heat Advisory until 7 PM CDT this evening for Des Moines-Henry
     IA-Jefferson-Lee-Van Buren.

IL...Heat Advisory until 7 PM CDT this evening for Hancock-Henderson-
     McDonough-Warren.

MO...Heat Advisory until 7 PM CDT this evening for Clark-Scotland.

&&

SYNOPSIS...08
SHORT TERM...08/12
LONG TERM...12
AVIATION...08
HYDROLOGY...Brooks
Hazardous weather outlook, Jun 22, 10:42 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1042 AM CDT WED JUN 22 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231545-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1042 AM CDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TODAY AND THERE IS A
GOOD POTENTIAL FOR SEVERE WEATHER. THE STORM PREDICTION CENTER HAS
PLACED A MODERATE RISK FOR SEVERE STORMS OVER NORTHERN ILLINOIS
INTO FAR EASTERN IOWA AND A MARGINAL TO SLIGHT RISK OVER THE
REMAINDER OF THE OUTLOOK AREA. SUPERCELL THUNDERSTORMS WITH
DAMAGING WIND...LARGE HAIL AND POSSIBLE TORNADOES ARE EXPECTED TO
DEVELOP ALONG A WARM FRONT IN EASTERN IOWA AND NORTHWEST ILLINOIS THIS
AFTERNOON. THESE STORMS ARE THEN EXPECTED TO TRANSITION INTO A
COMPLEX OF STORMS WITH PRIMARILY A DAMAGING WIND AND LARGE HAIL THREAT
INTO NORTHERN ILLINOIS TOWARD EVENING.

SATURATED CONDITIONS FROM HEAVY RAINFALL THAT FELL OVERNIGHT OVER
PORTIONS OF EASTERN IOWA AND WEST CENTRAL ILLINOIS MAY LEAD TO
FLASH FLOODING WITH ANY STRONG STORMS THAT DEVELOP TODAY. RIVER
FLOODING IS ALSO POSSIBLE ALONG PORTIONS OF THE CEDAR AND IOWA
RIVERS AND THEIR TRIBUTARIES.

HOT AND HUMID CONDITIONS WILL DEVELOP OVER FAR NORTHEAST
MISSOURI...SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS. HEAT INDEX
READINGS MAY REACH 100 TO NEAR 105 AND A HEAT ADVISORY IS IN
EFFECT FOR THIS AREA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY ACROSS THE
AREA. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

In the hours before

Local storm report, Jun 22, 3:16 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 PM CDT WED JUN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     2 SSE LITTLE YORK       40.98N 90.73W
06/22/2016                   WARREN             IL   PUBLIC

            DELAYED REPORT. 4 INCH BRANCHES DOWN AND CORN FLATTENED.

&&

GROSS
Special weather statement, Jun 22, 4:56 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT WED JUN 22 2016

IAZ063>065-067-068-076>078-ILZ015-024-230000-
IOWA-JOHNSON-CEDAR-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-
ROCK ISLAND-MERCER-
INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON...
MUSCATINE...DAVENPORT...BETTENDORF...SIGOURNEY...WASHINGTON...
WAPELLO...MOLINE...ROCK ISLAND...ALEDO
456 PM CDT WED JUN 22 2016

...HOT AND HUMID CONDITIONS THROUGH LATE AFTERNOON...

TEMPERATURES IN UPPER 80S...COMBINED WITH HIGH HUMIDITY LEVELS...
WILL RESULT IN HEAT INDEX VALUES AROUND 100 DEGREES THROUGH EARLY
EVENING.

IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE TO THE HEAT
OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS...PREFERABLY
WATER...TO AVOID DEHYDRATION.
Special weather statement, Jun 22, 6:25 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT WED JUN 22 2016

ILC161-195-IAC045-163-230000-
ROCK ISLAND-WHITESIDE-CLINTON-SCOTT-
625 PM CDT WED JUN 22 2016

...A STRONG THUNDERSTORM WILL AFFECT LOCATIONS NEAR THE
WAPSIPINICON RIVER AND WHITESIDE COUNTY...

AT 624 PM CDT...A STRONG THUNDERSTORM WAS NEAR DEWITT...OR 14 MILES
NORTH OF BETTENDORF...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...MORRISON...DEWITT...CAMANCHE...FULTON...PROPHETSTOWN...
PORT BYRON...ERIE...GARDEN PLAIN...ALBANY...PRINCETON...LONG GROVE...
CORDOVA...LYNDON...GRAND MOUND...MCCAUSLAND...LOW MOOR...
EAST CLINTON...UNION GROVE AND USTICK.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 11 AND 27.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4158 8995 4168 9062 4181 9071 4189 8993
      4158 8993
TIME...MOT...LOC 2324Z 270DEG 30KT 4176 9056

ERVIN
Special weather statement, Jun 22, 6:31 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CDT WED JUN 22 2016

ILC015-195-230000-
CARROLL-WHITESIDE-
631 PM CDT WED JUN 22 2016

...A STRONG THUNDERSTORM WILL AFFECT FAR NORTHEAST WHITESIDE COUNTY
AND SOUTHERN CARROLL COUNTY...
...

AT 629 PM CDT...A STRONG THUNDERSTORM WAS NEAR COLETA...OR NEAR
STERLING...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLEDGEVILLE...FAIRHAVEN...COLETA...FRANKLIN CORNERS...
WHITE PIGEON...CARROLL COUNTY FAIRGROUNDS AND PENROSE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4187 8993 4198 8997 4199 8969 4193 8969
      4193 8963 4184 8963
TIME...MOT...LOC 2329Z 286DEG 53KT 4188 8971

RP KINNEY
Special weather statement, Jun 22, 6:57 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT WED JUN 22 2016

ILC161-195-IAC045-163-230045-
ROCK ISLAND-WHITESIDE-CLINTON-SCOTT-
657 PM CDT WED JUN 22 2016

...A STRONG THUNDERSTORM WILL AFFECT AREAS FROM PRINCETON IOWA TO
ERIE AND FENTON ILLINOIS...

AT 655 PM CDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...OR 10
MILES SOUTHWEST OF CLINTON...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...CAMANCHE...FULTON...PORT BYRON...ERIE...GARDEN PLAIN...
ALBANY...PRINCETON...CORDOVA...MCCAUSLAND...LOW MOOR...
EAST CLINTON...UNION GROVE...FENTON...HILLSDALE...MALONE...
NEWTON CORNERS...PRINCETON WILDLIFE AREA...
FOLLETTS AND ROCK CREEK MARINA AND CAMPGROUND.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 10 AND 24.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4158 9000 4158 9002 4163 9046 4184 9045
      4187 8999
TIME...MOT...LOC 2355Z 269DEG 15KT 4173 9036

RP KINNEY
Special weather statement, Jun 22, 7:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
703 PM CDT WED JUN 22 2016

IAZ063>065-067-068-076>078-ILZ015-024-230200-
IOWA-JOHNSON-CEDAR-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-
ROCK ISLAND-MERCER-
INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON...
MUSCATINE...DAVENPORT...BETTENDORF...SIGOURNEY...WASHINGTON...
WAPELLO...MOLINE...ROCK ISLAND...ALEDO
703 PM CDT WED JUN 22 2016

...HOT AND HUMID CONDITIONS EARLY THIS EVENING...

TEMPERATURES OF 85 TO 90...COMBINED WITH HIGH HUMIDITY LEVELS...
WILL RESULT IN HEAT INDEX VALUES OF 95 TO 100 THROUGH 9 PM.

IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE TO THE HEAT
OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS...PREFERABLY
WATER...TO AVOID DEHYDRATION.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:33 PM CDTTornado WarningDVNBureau27 min
Jun 22, 7:38 PM CDTTornado WarningDVNBureau, Whiteside52 min
Jun 22, 7:42 PM CDTTornado WarningDVNHenry21 min
Jun 22, 8:19 PM CDTTornado WarningDVNBureau, Putnam56 min
Jun 23, 5:11 AM CDTDense Fog AdvisoryDVNBureau, Carroll, Henry, Jo Daviess, Putnam, Stephenson and 1 more4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.